My daughter recently had her Mirena removed and immediately her blood pressure became dangerously high. Drs are baffled and normal meds for high blood pressure aren't working. She's afraid of stroking out while she sleeps. She cannot go back on hormone therapy because there is a tiny blood clot in her carotid artery. Anyone else have this problem: formation of blood clots in arteries or higher blood pressure? Has this happened with other birth control methods?
What are they doing for the clot? Clots are a known side effect of hormones. As for the high bp, it is peculiar that it went up when it was removed. Are her kidneys ok? I've never heard of bp going up after the hormones were removed. Are they sure something else isn't going on?
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on medication for high blood pressure and it is under control. I noted when I took pristiq, my?
Posted 21 May 2010 • 1 answer
Posted 21 Dec 2011 • 1 answer
Posted 18 Jan 2012 • 4 answers
Posted 11 May 2012 • 3 answers
Posted 21 Jan 2015 • 1 answer